ALSO.... Citalopram and tramadol....

Discussion in 'Fibromyalgia Main Forum' started by Shelbyeatenton, Jul 29, 2006.

  1. Shelbyeatenton

    Shelbyeatenton New Member

    I just posted about my doctor prescribing Citalopram for me because i am feeling very depressed at the moment.

    When i got home i read the leaflet that comes in the packet. (it took me ages the writing is sooo small) My problem is that tramadol is suggested to be a real problem on the leaflet?

    On the "tell your doctor if you are on one of the following.." - Tramadol is there and it says that "any of those drugs listed shouldn't be taken with citalopram.

    AND... further down in the same section it lists some drugs says "taking these drugs at the same time as citalopram can increase risk of bleeding" and Diclofenac/voltarol is on it?

    She was looking at my drugs list while choosing the drug? Is there any medical experts out there? or anyone on same drugs that have been cleared by their doc?

    I am really worried?

    Shelby
    xx
  2. Pianowoman

    Pianowoman New Member

    I think you should talk to your doctor about this before you take the drug. It may be OK but you need to know for sure.

    Kahty.
  3. Shelbyeatenton

    Shelbyeatenton New Member

    I took it for 3 days and haven't taken it today yet. I will make an emergency appointment tomorrow to discuss my concerns with her.

    I think i should maybe take the inner leaflet with me too?

    Do you think i should stop taking it until the appointment that i hope will be tomorrow or carry on incase she says it's okay so the treatments not interrupted.

    I'm worried about serious side effects though?

    Thank you for your replies.

    Shelby
    xx
  4. FMsolider

    FMsolider New Member

    I do agree to take the leaflet next time you see this doctor. I have had similiar experiences and often, when I inquire about it they have said that they are aware but, I was at a low risk for these interacting and causing more health risks/problems. So, maybe that is what your doctor was thinking. Either way you need to ask. Just call maybe you will not have to go back in to find out. Good luck.
  5. Shelbyeatenton

    Shelbyeatenton New Member

    Hey, I think seeing if i can ask on the phone about it is a really good idea! Thanks. It will take a lot less energy that way! (and pain!) Also i need to stay on top form! I am going on holiday to London with my mum for four days on the Tuesday so i have to try to keep my energy tank topped up!

    Love Shelby
    xx

[ advertisement ]